Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLazarev, Andrey-
dc.identifier.citationProceedings of the American Mathematical Society, 2008, 136 (2), pp. 735-745.en_GB
dc.description.abstractWe revisit Stasheff's construction of a minimal Lie-Quillen model of a simply connected closed manifold M using the language of infinity-algebras. This model is then used to construct a graded Lie bracket on the equivariant homology of the free loop space of M minus a point similar to the Chas-Sullivan string bracket.en_GB
dc.publisherThe American Mathematical Societyen_GB
dc.rightsThis is the author's final draft of the paper published as Proceedings of the American Mathematical Society, 2008, 136 (2), pp. 735-745. The final version is available from Doi: 10.1090/S0002-9939-07-09040-5-
dc.titleThe Stasheff Model of a Simply-Connected Manifold and the String Bracket.en_GB
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
STASHEFF.pdf181.36 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.